# SDR SWAA2021062887995

- Difficulty date: June 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 380-480
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SEAT TRACK AT PASSENGER CABIN BS380 - BS480 LBL45 WL208. REMOVED CORROSION IAW SRM 51-10-02-OG-0. DEEPEST POINT OF REMOVAL WAS IN LWR WELL IN A .7'X.015' AREA. IN LIMITS IAW SRM 53-00-52-1A-1 FIG 103.  APPLIED CHEMICAL CONVERSION AND ALUMINIZED PRIMER IAW SRM 53-00-52-1A-1 STEPS 2 B (1) (2).
